# SDR DALA2015052003410

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILTY AREA FLOORBEAM Y503.2 BETWEEN FRAME 12-FRAME 16 UPPER SURFACE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED DIMENSIONS L=2.0", W=1.0", D=0.071" FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 103.  R & R FLOORBEAM IAW SRM 51-42-11, TRM 53-21-01 & DWG 53112826.
